# SDR ASOA201201694

- Difficulty date: May 27, 2012
- Submitted: May 31, 2012
- Operation: Air carrier
- Aircraft: N707EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10057
- Aircraft time: 23,961 hours, 16,488 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERIOR SERVICE DOOR EMERGENCY EXIT LIGHT ASSY ON PANEL 232CZ BROKEN. FOUND SERVICE DOOR EMERGENCY LIGHT IMPROPERLY SECURED.  RESECURED LIGHT ASSY BY TIGHTENING SCREW REF AMM 33-51-05-400-801. OPS TESTED GOOD. OK FOR SERVICE.
